# SDR CALA2022012000193

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 25,639 hours, 9,302 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FROM SMOKE/ODOR IN THE PLANE QUESTIONNAIRE FORM 46-6020 IN FLIGHT AN ELECTRICAL , OIL, ACRID ODOR COMING FROM THE FWD GALLEY AIR VENT. PERFORM SMOKE/ODOR IN THE FLIGHT DECK/CABIN - CONDITIONAL INSPECTION PER AMM 05-51-26-800-801-C1 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ACCOMPLISHED CONDITIONAL INSPECTION REF AMM 05-51-26-800-801. THROUGH PARAGRAPH C. FOUND ASH AND CHARCOAL IN FWD GALLEY OVEN 204..SUSPECT OVEN 204 AND OVEN 205 ARE SOURCE OF ODOR AND SMOKE. OPERATED OVENS FOR 2 HOURS NOTICED STRONG SMELL. CONFERRED WITH TOMC, AIRCRAFT OK FOE SERVICE
